MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3548007 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Concomitant products: mentor memorygel breast implant 800cc gel breast prosthesis, cat.#3548007, lot number unknown.(b)(4).
Event or Problem Description
It was reported that a (b)(6) -year-old caucasian female patient underwent a breast augmentation revision procedure with mentor memorygel breast implant 800cc gel breast prostheses that both ruptured after implantation.As a result, the patient will undergo bilateral explantation on (b)(6) 2018.This medwatch report is for the 1st of two breast prostheses.
Additional Manufacturer Narrative
On 06/06/2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).